Jun 24, 2013
Dear Doc, I hope you are ok. I am in Cuba at the so this email is being sent to you by a good friend of mine. My HIV status cannot be disclosed for I must face legal consequences such as deportation, that is the reason why I do not see the doctor right away. In march 2012 my CD4 was 970 and undetectable. I use Combivir and Efavirenz since 2008, I am diabetic and I use: enalapril, sodic warfarin, insulin. I am worried because I have purple spots on both palms right and left and also my feet, they do not hurt or itch but my skin is getting very dry (I am african american). I have not check my kidneys or Liver since 2010 and they were ok. Have you heard about these spots before? Am I supposed to be worried? Can I wait 3 more months to see the doc or should I fly back to Brazil right away. Thank you for your answers...
Response from Dr. Henry
Dark skinned patients sometimes develop spots on palms and feet from the zidovudine or less often lamivudine (the two drugs in Combivir). Syphilis and other conditions also possible. If spots due to drugs often stabilize and are usually of mostly cosmetic concern (not life threatening) but clinical assessment is still recommended if possible (though usually not urgent). KH
Re: Selzentry with Thorazine (June 21,2013)
strbild weight gain?
- I Contracted Molluscum Contagiosum Do I Have Hiv
- Yeast Infections That Do Not Go Away And Hiv Negative
- Can You Increase Cd4 Count With Nutritional Supplements?
- How Long Does It Take For Hiv To Cause Hearing Loss?
- Are Swelling Of The Feet And Ankles Symptoms Of Neuropathy?
- Possible Weight Gain While Hiv Positive
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.